# SDR C2XA05SH060

- Difficulty date: July 5, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 15,729 hours, 11,751 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND THE CENTER OMEGA BEAM HAS CORROSION FROM FRAME 29- JUST AFT OF FRAME 35. MAINTENANCE REPAIRED THE CENTER OMEGA BEAM AT CROSSBEAM LOCATED AT FRAME 33 IAW EC 5320-01251, NO FURTHER ACTION REQUIRED. AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
